MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT

LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT
Catalog Number AMC1608
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the albograft wall was leaking after being closed with sutures for an abdominal aortic aneurysm (aaa) procedure.Leakage occurred from the graft resulting in longer operation time and blood loss.An alternate graft was used to complete the procedure.No further complication or injury was reported to the patient.
 
Additional Manufacturer Narrative
The product was discarded at the site and therefore not available for evaluation.As a result, the exact root cause of the reported issue could not be confirmed.It is possible that handling of the device and procedural factors contributed to the reported issue.During manufacturing, all devices are porosity tested to ensure the product conforms to specifications and does not leak during testing.As noted in the ifu: for suturing, cylindrical needles are recommended; although taper cut or other cutting needles are not contraindicated.Avoid overstretching the graft; gently expand the graft to smooth the folds.Avoid damaging the graft when handling, use atraumatic clamps and appropriate instruments (e.G.Vascular clamps).Avoid using these instruments with undue force, otherwise the collagen coating or fabric will be damaged.Review of the device history record did not identify any issues that would cause the reported issue.

Brand Name
ALBOGRAFT POLYESTER VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key19617006
Report Number1220948-2024-00119
Device Sequence Number7097033
Product Code MAL
UDI-Device Identifier00840663103454
UDI-Public(01)00840663103454
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K103080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue NumberAMC1608
Device Lot Number378572
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown